Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 2, Pages 181-185

Optimal controllability of impulsive control systems

Florida Institute of Technology, Department of Applied Mathematics, Melbourne, Florida 32901-6988, USA

Received 1 March 1993; Revised 1 May 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farzana A. McRae, “Optimal controllability of impulsive control systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 181-185, 1993.